# SDR ASMF201503008

- Difficulty date: January 30, 2015
- Submitted: March 4, 2015
- Operation: Air carrier
- Aircraft: N342AM
- Make and model: Boeing 737-800
- Aircraft serial: 34262
- Aircraft time: 27,196 hours, 12,964 cycles
- System (JASC): 3140 · Central Computers
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AIRCRAFT REJECTED TAKE OFF AT 60 KNOTS DUE TO MASTER CAUTION & RT AFT OVERWING DOOR LIGHTS TURNED ON.  THE FLIGHT CREW PERFORMED THE QRH 1.8 PROCEDURE, CONFIRMING THE FAILURE.  PERFORMED BITE TO PSEU & THE CB`S WERE RESEATED IAW FIM 32-09 TASK 801 PROCEDURE, NO CONFIRMING FAILURE, TESTED CORRECT.  THE HIGH ENERGY STOP INSPECTION WAS NOT NECESSARY DUE TO THE MAXIMUM GROSS WEIGHT 67 317 KG & BRAKES ON SPEED 110 KNOTS WERE NOT EXCEEDED IAW MM 05-51-07.
